# SDR SWAA2012100808327

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 28,237 hours, 16,391 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER IN-SPAR SKIN HAS CRACKED AT STAB STA 147.9.  REPAIRED SKIN PER SRM.
